Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LOI GRAND NOMBRE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1494

  • Page / 60

Export

Selection :

  • and

BEMERKUNGEN ZUM GESETZ DER GROSSEN ZAHLEN = REMARQUES SUR LA LOI DES GRANDS NOMBRESTANDORI K.1972; PERIOD. MATH. HUNGAR.; HONGR.; DA. 1972; VOL. 2; NO 1-4; PP. 33-39; BIBL. 5 REF.Serial Issue

THE LAW OF LARGE NUMBERS FOR ADDITIVE FUNCTIONSRUZSA IZ.1979; STUD. SCI. MATH. HUNG.; ISSN 0081-6906; HUN; DA. 1979; VOL. 14; NO 1-3; PP. 247-253; BIBL. 8 REF.Article

A SUPPLEMENT TO THE STRONG LAW OF LARGE NUMBERS.HEYDE CC.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 173-175; BIBL. 4 REF.Article

WEAK LAWS OF LARGE NUMBERS IN NORMED LINEAR SPACESTAYLOR RL.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 4; PP. 1267-1274; BIBL. 13 REF.Serial Issue

MESURES A VALEURS DANS LES SEMI-CORPS ET LEURS APPLICATIONS EN THEORIE DES PROBABILITESSARYMSAKOV TA; BENDERSKIJ O YA; CHILIN VI et al.1976; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1976; VOL. 228; NO 1; PP. 41-44; BIBL. 7 REF.Article

ANALOGUE DE LA LOI DES GRANDS NOMBRES POUR LES FONCTIONS ADDITIVES SUR LES ENSEMBLES RARESLEVIN BV; TIMOFEEV NM.1975; MAT. ZAMET.; S.S.S.R.; DA. 1975; VOL. 18; NO 5; PP. 687-698; BIBL. 4 REF.Article

INEQUALITIES FOR THE LAW OF LARGE NUMBERSKURTZ TG.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 6; PP. 1874-1883; BIBL. 7 REF.Serial Issue

LA LOI DES GRANDS NOMBRES POUR VARIABLES FAIBLEMENT CORRELEESBACIU A.1971; AN. UNIV. BUCURESTI, MAT.-MEC.; ROMAN.; DA. 1971; VOL. 20; NO 1; PP. 9-17; ABS. RUSSE FR.; BIBL. 7 REF.Serial Issue

LAWS OF LARGE NUMBERS FOR VECTOR-VALUED MARTINGALES.WOYCZYNSKI WA.1975; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1975; VOL. 23; NO 11; PP. 1199-1201; ABS. RUSSE; BIBL. 8 REF.Article

AN EXTENSION OF THE ERDOES-RENYI NEW LAW OF LARGE NUMBERS.BOOK SA.1975; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1975; VOL. 48; NO 2; PP. 438-446; BIBL. 8 REF.Article

LOI DES GRANDS NOMBRES, SERIES ET MARGINALES A DEUX INDICES.GABRIEL JP.1974; C.R. ACAD. SCI., A; FR.; DA. 1974; VOL. 279; NO 5; PP. 169-171; BIBL. 3 REF.Article

LOI FORTE UNILATERALE DES GRANDS NOMBRES POUR LES SOMMES REGLEESPETROV VV.1974; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1974; NO 7; PP. 55-59; ABS. ANGL.; BIBL. 6 REF.Article

SUR UNE LOI FAIBLE DES GRANDS NOMBRES DE VARIABLES ALEATOIRES ENCHAINEESSZYNAL D.1972; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1972; VOL. 7; NO 7; PP. 1091-1095; BIBL. 7 REF.Serial Issue

THE MULTIPLE RANGE OF TWO-DIMENSIONAL RECURRENT WALK.FLATTO L.1976; ANN. PROBAB.; U.S.A.; DA. 1976; VOL. 4; NO 2; PP. 229-248; BIBL. 8 REF.Article

LOI DES GRANDS NOMBRES POUR QUELQUES ESPACES FONCTIONNELSGOL'DSCHEJD I YA.1976; USP. MAT. NAUK; S.S.S.R.; DA. 1976; VOL. 31; NO 2; PP. 211-212; BIBL. 5 REF.Article

LARGE DEVIATION PROBABILITIES IN THE STRONG LAW OF LARGE NUMBERS.SIEGMUND D.1975; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1975; VOL. 31; NO 2; PP. 107-113; BIBL. 8 REF.Article

RECENT DEVELOPMENTS IN THE THEORY OF STRONG LAWS OF LARGE NUMBERS FOR VECTOR-VALUED RANDOM VARIABLES. = DEVELOPPEMENTS RECENTS DANS LA THEORIE DES LOIS FORTES DES GRANDS NOMBRES POUR DES VARIABLES ALEATOIRES A VALEURS VECTORIELLESBECK A; GIESY DP; WARREN P et al.1975; TEOR. VERGAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 1; PP. 126-133; ABS. RUSSE; BIBL. 16 REF.Article

EN RUSSE. = SUR LA LOI FORTE DES GRANDS NOMBRESNAGAEV SV; VOLODIN NA.1975; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 3; PP. 637-641; ABS. ANGL.; BIBL. 5 REF.Article

SUR LA LOI FORTE DES GRANDS NOMBRES POUR UNE SUITE DE VARIABLES ALEATOIRES ORTHOGONALESPETROV VV.1975; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1975; NO 7; PP. 52-57; ABS. ANGL.; BIBL. 8 REF.Article

CONDITIONAL INDEPENDENCE.BECK A.1974; BULL. AMER. MATH. SOC.; U.S.A.; DA. 1974; VOL. 80; NO 6; PP. 1169-1172; BIBL. 8 REF.Article

CONTRIBUTIONS TO THE THEORY OF DIRICHLET PROCESSES.KORWAR RM; HOLLANDER M.1973; ANN. PROBAB.; U.S.A.; DA. 1973; VOL. 1; NO 4; PP. 705-711; BIBL. 7 REF.Article

CRITERES DE LA LOI FORTE DES GRANDS NOMBRES POUR LES CLASSES DE PROCESSUS STATIONNAIRES ET DE CHAMPS ALEATOIRES HOMOGENESGAPOSHKIN VF.1975; DOKL. AKAD NAUK S.S.S.R.; S.S.S.R.; DA. 1975; VOL. 223; NO 5; PP. 1044-1047; BIBL. 6 REF.Article

A STRONG LOW OF LARGE NUMBERS FOR RANDOM COMPACT SETS.ARTSTEIN Z; VITALE RA.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 5; PP. 879-882; BIBL. 12 REF.Article

CONDITIONS NECESSAIRES ET SUFFISANTES POUR LA LOI FORTE DES GRANDS NOMBRESNAGAEV SV.1972; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1972; VOL. 17; NO 4; PP. 609-618; ABS. ANGL.; BIBL. 5 REF.Serial Issue

AN EQUIVALENT TO THE MARTINGALE SQUARE FUNCTION INEQUALITYGORDON L.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 6; PP. 1927-1934; BIBL. 12 REF.Serial Issue

  • Page / 60